# SDR SWAA2013100820990

- Difficulty date: October 7, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 34,181 hours, 22,221 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 591021243
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMERGENCY ESCAPE LINE INNER RETAINER CRACKED.  REPAIRED RETAINER IAW SRM.
